Yes it can happen
Greetings everyone, and before I get started I just want to say thankyou to all of you and this forum for being here. It's really great to see so many people dedicated and willing to help out. So my (or my mom's story)... She had Breast Cancer
about 6 years ago. Took chemo, radiation and got a "cured" from doctors. But, surprise, just last summer she was diagnosed with cancer that had spread to her lungs. Lung cancer, not a good diagnosis. Anyway she went on chemo again (less intense than the breast chemo) and at the same time I took her to a health food store to get a whole load of supplements to take. One of them was Cantron, which goes by a few different names. After a few months of chemo and the other "alternative" stuff, doctors told her she had 6 months to live.
We figured we'd switch it up and try some new things now. Stopped the chemo and I believe she stopped cantron and some of the pills she had been taking. She began taking Pau D arco tea in high doses, did beginner meditation and relaxing techniques, did Oxycise breathing exercises, took the Superfood program by doctor Schultze, took antidepressant pills (I guess doctors have recorded some success with them on cancer, but I think it was a last ditch effort type thing), prayed, and kept a high spirit. Anyway, after she started these new things, improvements began. First, liquid in her lungs disappeared, then just a week ago she was told she was in remission. No tumors. She will remain taking and doing what she has been for quite some time I suspect.
Now I cannot say what caused her improvements, I'm guessing it was a joint effort by all the elements mentioned above. Who knows, it could have even been the cantron (they say not to take it while taking chemo because the chemo will make it ineffective...once the chemo stopped maybe it kicked in...I don't know.) However, I do think the tea had a good deal to do with it, I recommend to anyone suffering from cancer to try the tea, and I would definately recommend all the things she was doing after her chemo was stopped, except the antidepresants which I really know nothing about...but look into it, it could have caused improvements. As I said it's too hard to tell what one thing may be responsible, but blast it with everything you can! Good luck to all of you out there and remember YES IT CAN HAPPEN.